Research

Contractions of rotation groups and their representations


Reference:

Dooley, A. H. and Rice, J. W., 1983. Contractions of rotation groups and their representations. Mathematical Proceedings of the Cambridge Philosophical Society, 94 (03), pp. 509-517.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1017/S030500410000089X

Details

Item Type Articles
CreatorsDooley, A. H.and Rice, J. W.
DOI10.1017/S030500410000089X
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code33487

Export

Actions (login required)

View Item